Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Rates of mixing for potentials
of summable variation


Author: Mark Pollicott
Journal: Trans. Amer. Math. Soc. 352 (2000), 843-853
MSC (1991): Primary 58Fxx
Published electronically: September 17, 1999
MathSciNet review: 1621698
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well known that for subshifts of finite type and equilibrium measures associated to Hölder potentials we have exponential decay of correlations. In this article we derive explicit rates of mixing for equilibrium states associated to more general potentials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58Fxx

Retrieve articles in all journals with MSC (1991): 58Fxx


Additional Information

Mark Pollicott
Affiliation: Department of Mathematics, Manchester University, Oxford Road, Manchester M13 9PL, England
Email: mp@ma.man.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02382-X
PII: S 0002-9947(99)02382-X
Received by editor(s): September 22, 1997
Published electronically: September 17, 1999
Article copyright: © Copyright 1999 American Mathematical Society